# SDR ASMF20180515011

- Difficulty date: April 22, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 46,612 hours, 28,531 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE RUN IN OVERNIGHT CHECK, A FUEL LEAK WAS DETECTED. MAINTENANCE PERSONNEL PERFORMED A REVISION DETECTING FUEL LEAK ON RIGHT ENGINE BETWEEN FUEL PUMP AND HMU; SO THE FUEL PUMP AND HMU WERE REPLACED IAW AMM TASKS 73-11-01-000/400-801-F00 AND 73-11-01-400-801-F00, TESTED CORRECT.
